Eczema Sufferer Celebrates Her First Itch-Free Holiday Season Thanks To ITSAN
Nancy Valle Pineda has lot to be thankful for this holiday season. This past Christmas was the first time her daughter Allison, celebrated the holiday without having painful, itchy, and debilitating eczema.
Indian Harbour Beach, Florida (PRWEB) December 31, 2012
Allison´s first sign of eczema appeared at six months of age. At that time, Nancy applied a topical steroid, Hydrocortisone 1% ointment to keep the rash at bay and continued to do so for a period of five years. At the end of the fifth year however, Allison started to break out in eczema rashes across her body. Nancy was advised by the pediatrician to use a mix of corticosteroids including Triamcinolone Acetonide, and Prednisolone. She used the higher dose prescriptions for some time, but then the rashes recurred. Nancy tirelessly spread the topical steroid on Allison, hopelessly keeping up with the painful red rash that would soon completely cover her body.
“My daughter stopped enjoying life. Playing outside, petting and feeding animals. Everything a little girl loves to do was a thing of the past,” said Nancy. “I became paranoid and suspicious of everything she ate and came in contact with. Wheat, milk, furniture, curtains, carpet, canned foods, strawberries, seafood, etc. We tested for every allergy, we spent money we did not have on air filters and new doctor visits. The slightest touches hurt, even air caused pain. It was total confusion, my marriage was on trial, my other children were neglected because of the disease as well. I was burdened by fear, guilt, delusion, and felt hopeless, empty, and alone. We cried and begged and prayed to God!”
Nancy began searching the internet endlessly for answers. After entering her daughter´s many eczema-like symptoms she came across a support group online called ITSAN. The group is based on the clinical research and medical expertise of dermatologist Dr. Marvin Rapaport. In his physician practice, Dr. Rapaport diagnoses these patients with having a condition called “Red Skin Syndrome,” or eczema and other skin inflammations that have been treated and made worse by topical steroid medication.
To Nancy´s surprise she met many similar patients as Allison, all of them suffering similar symptoms. She spoke with the group´s community manager, Joey Brown, and for once felt compassion and understanding for her daughter´s skin suffering.
It was August 17th 2011 and Nancy decided to stop Allison´s topical steroid regimen.
The rebound symptoms ensued. Alison´s withdrawal symptoms included, burning red skin, non-stop uncontrollable itching, heat emanating from the body, chills, broken skin, odorous skin, swollen glands, tiredness, skin sensitive to everything, and oozing skin.
“For the first three months, no one slept. I gave Allison three baths a day to try to relieve her body, she was in constant pain and tears. I felt alone and empty again, this was not an easy solution. It was hard for my husband and me to understand. The only support was our angel Joey, and Dr. Rapaport´s articles. I felt so guilty for applying those creams.” Said Nancy.
After a year of withdrawal, and patiently treating the symptoms, Allison´s skin showed signs of peace and health again.
“My daughter is finally on the other side of this dark tunnel. She plays, dances, sings, and embraces others who are sick with great compassion. We will never again be the same. She is just happy!” Exclaimed Nancy.
Click here to read Allison´s blog and view before and after photographs.
About The International Topical Steroid Addiction Network
ITSAN was officially co-founded by dermatologist Dr. Marvin Rapaport, full professor at UCLA Medical Center and the nations leading expert on the subject. Kelly Palace, co-founder and president, was one of the 2,000 patients that Dr. Rapaport treated and cured. An online community of over 100 patients with this condition also contributed ideas, money, and inspiration to start ITSAN. For more information please visit http://www.itsan.org
For the original version on PRWeb visit: http://www.prweb.com/releases/prweb2012/12/prweb10281905.htm